# SDR JJBA20230522014

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 46,144 hours, 29,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 53324
- Condition: Inoperative
- Part time: 4,485 hours, 4,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY POS 4 TESTED INOPERATIVE. REPLACE EMERGENCY LIGHT BATTERY POS 4. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
